# SDR MASA200601278

- Difficulty date: May 6, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 7,820 hours, 4,953 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7241 DEN -  I/B FLIGHT SPOILER AND I/B SPOILERON CAUTION MESSAGE.  MX RESET THE SSCUS, FAULT CLEARED.  SYSTEM OP'S CHECKED GOOD.
